Publications


483 entries « 4 of 4 »
451.

Lübeck, Frank

Computation of Kazhdan-Lusztig polynomials and some applications to finite groups Journal Article

In: arXiv e-prints, pp. arXiv:1610.07055, 2016.

Links | BibTeX

452.

Lübeck, Frank; Malle, Gunter

A Murnaghan-Nakayama rule for values of unipotent characters in classical groups Journal Article

In: Represent. Theory, vol. 20, pp. 139–161, 2016, ISSN: 1088-4165.

Links | BibTeX

453.

Malle, G; Späth, B

Characters of odd degree Journal Article

In: Ann. of Math. (2), vol. 184, pp. 869-908, 2016.

BibTeX

454.

Braun, O; Coulangeon, R; Nebe, G; Schönnenbeck, S

Computing in arithmetic groups with Voronoi 's algorithm Journal Article

In: J. Algebra, vol. 435, pp. 263–285, 2015.

BibTeX

455.

Brodsky, Sarah; Joswig, Michael; Morrison, Ralph; Sturmfels, Bernd

Moduli of tropical plane curves Journal Article

In: Res. Math. Sci., vol. 2, pp. Art. 4, 31, 2015, ISSN: 2522-0144.

Links | BibTeX

456.

Eisenbud, David; Erman, Daniel; Schreyer, Frank-Olaf

Tate resolutions on products of projective spaces Journal Article

In: Acta Math.Vietnam., vol. 40, no. 1, pp. 5-36, 2015.

BibTeX

457.

Gerber, T; Hiss, G; Jacon, N

Harish-Chandra series in finite unitary groups and crystal graphs Journal Article

In: Int. Math. Res. Not., vol. 2015, no. 22, pp. 12206-12250, 2015.

Links | BibTeX

458.

Hiss, G; Husen, W J; Magaard, K

Imprimitive irreducible modules for finite quasisimple groups Journal Article

In: Mem. Amer. Math. Soc., vol. 234, no. 1104, 2015.

BibTeX

459.

Thiel, Ulrich

Champ: a Cherednik algebra Magma package Journal Article

In: LMS J. Comput. Math., vol. 18, no. 1, pp. 266–307, 2015.

BibTeX

460.

Weitze-Schmithüsen, Gabriela

The deficiency of being a congruence group for Veech groups of origamis Journal Article

In: Int. Math. Res. Not. IMRN, no. 6, pp. 1613-1637, 2015, ISSN: 1073-7928.

Links | BibTeX

461.

Chari, Vyjayanthi; Fourier, Ghislain; Sagaki, Daisuke

Posets, tensor products and Schur positivity Journal Article

In: Algebra Number Theory, vol. 8, no. 4, pp. 933–961, 2014, ISSN: 1937-0652.

BibTeX

462.

Fieker, Claus; Klüners, Jürgen

Computation of Galois groups of rational polynomials Journal Article

In: LMS J. Comput. Math., vol. 17, pp. 141–158, 2014.

BibTeX

463.

Levandovskyy, Viktor; Shepler, Anne V

Quantum Drinfeld Hecke Algebras Journal Article

In: Canad J Math, vol. 66, pp. 874–901, 2014.

BibTeX

464.

Böhm, Janko; Decker, Wolfram; Laplagne, Santiago; Pfister, Gerhard; Steenpaß, Andreas; Steidel, Stefan

Parallel algorithms for normalization Journal Article

In: Journal of Symbolic Computation, vol. 51, pp. 99–114, 2013, ISSN: 0747-7171.

Links | BibTeX

465.

Block, Florian; Gathmann, Andreas; Markwig, Hannah

Psi-floor diagrams and a Caporaso-Harris type recursion Journal Article

In: Israel J. Math., vol. 191, no. 1, pp. 405–449, 2012, ISSN: 0021-2172.

Links | BibTeX

466.

Fieker, Claus; Biasse, Jean-François

Improved techniques for computing the ideal class group and the unit group of a number field Proceedings Article

In: Kedlaya, Kiran S (Ed.): Proceedings of the ANTS-X conference, pp. 113-133, Mathematical Science Publishers, 2012.

Links | BibTeX

467.

Geck, M

Remarks on modular representations of finite groups of Lie type in non-defining characteristic Book Section

In: vol. 505, pp. 71–80, Amer. Math. Soc., Providence, RI, 2012.

BibTeX

468.

Cavalieri, Renzo; Johnson, Paul; Markwig, Hannah

Wall crossings for double Hurwitz numbers Journal Article

In: Adv. Math., vol. 228, no. 4, pp. 1894-1937, 2011, ISSN: 0001-8708.

Links | BibTeX

469.

Herrlich, Frank; Schmithüsen, Gabriela

Dessins d'enfants and origami curves Book Section

In: Handbook of Teichmüller theory. Vol. II, vol. 13, pp. 767-809, Eur. Math. Soc., Zürich, 2009.

Links | BibTeX

470.

Gathmann, Andreas; Markwig, Hannah

Kontsevich's formula and the WDVV equations in tropical geometry Journal Article

In: Adv. Math., vol. 217, pp. 537-560, 2008.

BibTeX

471.

Collins, Benoit; Mingo, James A; Sniady, Piotr; Speicher, Roland

Second order freeness and fluctuations of random matrices. III. Higher order freeness and free cumulants Journal Article

In: Doc. Math, pp. 1-70, 2007.

BibTeX

472.

Gathmann, Andreas; Markwig, Hannah

The Caporaso--Harris formula and plane relative Gromov-Witten invariants in tropical geometry Journal Article

In: Math. Ann., vol. 338, pp. 845–868, 2007.

BibTeX

473.

Gathmann, Andreas; Markwig, Hannah

The Caporaso–Harris formula and plane relative Gromov-Witten invariants in tropical geometry Journal Article

In: Math. Ann., vol. 338, pp. 845–868, 2007.

BibTeX

474.

Herrlich, Frank; Weitze-Schmithüsen, Gabriela

A comb of origami curves in the moduli space M_3 with three dimensional closure Journal Article

In: Geom. Dedicata, vol. 124, pp. 69-94, 2007, ISSN: 0046-5755.

Links | BibTeX

475.

Joswig, Michael; Sturmfels, Bernd; Yu, Josephine

Affine buildings and tropical convexity Journal Article

In: Albanian J. Math., vol. 1, no. 4, pp. 187–211, 2007, ISSN: 1930-1235.

Links | BibTeX

476.

Nica, Alexandru; Speicher, Roland

Lectures on the combinatorics of free probability Book

Cambridge University Press, Cambridge, 2006.

BibTeX

477.

Schmithüsen, Gabriela

An algorithm for finding the Veech group of an origami Journal Article

In: Experiment. Math., vol. 13, no. 4, pp. 459-472, 2004, ISSN: 1058-6458.

Links | BibTeX

478.

Eisenbud, David; Fløystad, Gunnar; Schreyer, Frank-Olaf

Sheaf cohomology and free resolutions over exterior algebras Journal Article

In: Trans. Amer. Math. Soc., vol. 355, no. 11, pp. 4397–4426, 2003.

BibTeX

479.

Abramenko, Peter; Nebe, Gabriele

Lattice chain models for affine buildings of classical type. Journal Article

In: Math. Ann., vol. 322, no. 3, pp. 537–562, 2002, ISSN: 0025-5831.

Links | BibTeX

480.

Nebe, Gabriele

Invariants of orthogonal G-modules from the character table Journal Article

In: Experimental Math., vol. 9, no. 4, pp. 623–629, 2000, ISSN: 1058-6458.

BibTeX

481.

Fieker, Claus

Relative Normgleichungen Book

Dissertation, TU-Berlin, 1997.

BibTeX

482.

Geck, M; Hiss, G; Lübeck, F; Malle, G; Pfeiffer, G

CHEVIE - A system for computing and processing generic character tables Journal Article

In: Applicable Algebra in Engineering, Communication and Computing, vol. 7, pp. 175-210, 1996.

Links | BibTeX

483.

Malle, Gunter; Moreto, Alexander; Rizo, Noelia

Minimal heights and defect groups with two character degrees Unpublished

0000.

BibTeX

483 entries « 4 of 4 »

All Publications (ordered by years)

483 entries « 4 of 4 »

2016

451.

Lübeck, Frank

Computation of Kazhdan-Lusztig polynomials and some applications to finite groups Journal Article

In: arXiv e-prints, pp. arXiv:1610.07055, 2016.

Links | BibTeX

452.

Lübeck, Frank; Malle, Gunter

A Murnaghan-Nakayama rule for values of unipotent characters in classical groups Journal Article

In: Represent. Theory, vol. 20, pp. 139–161, 2016, ISSN: 1088-4165.

Links | BibTeX

453.

Malle, G; Späth, B

Characters of odd degree Journal Article

In: Ann. of Math. (2), vol. 184, pp. 869-908, 2016.

BibTeX

2015

454.

Braun, O; Coulangeon, R; Nebe, G; Schönnenbeck, S

Computing in arithmetic groups with Voronoi 's algorithm Journal Article

In: J. Algebra, vol. 435, pp. 263–285, 2015.

BibTeX

455.

Brodsky, Sarah; Joswig, Michael; Morrison, Ralph; Sturmfels, Bernd

Moduli of tropical plane curves Journal Article

In: Res. Math. Sci., vol. 2, pp. Art. 4, 31, 2015, ISSN: 2522-0144.

Links | BibTeX

456.

Eisenbud, David; Erman, Daniel; Schreyer, Frank-Olaf

Tate resolutions on products of projective spaces Journal Article

In: Acta Math.Vietnam., vol. 40, no. 1, pp. 5-36, 2015.

BibTeX

457.

Gerber, T; Hiss, G; Jacon, N

Harish-Chandra series in finite unitary groups and crystal graphs Journal Article

In: Int. Math. Res. Not., vol. 2015, no. 22, pp. 12206-12250, 2015.

Links | BibTeX

458.

Hiss, G; Husen, W J; Magaard, K

Imprimitive irreducible modules for finite quasisimple groups Journal Article

In: Mem. Amer. Math. Soc., vol. 234, no. 1104, 2015.

BibTeX

459.

Thiel, Ulrich

Champ: a Cherednik algebra Magma package Journal Article

In: LMS J. Comput. Math., vol. 18, no. 1, pp. 266–307, 2015.

BibTeX

460.

Weitze-Schmithüsen, Gabriela

The deficiency of being a congruence group for Veech groups of origamis Journal Article

In: Int. Math. Res. Not. IMRN, no. 6, pp. 1613-1637, 2015, ISSN: 1073-7928.

Links | BibTeX

2014

461.

Chari, Vyjayanthi; Fourier, Ghislain; Sagaki, Daisuke

Posets, tensor products and Schur positivity Journal Article

In: Algebra Number Theory, vol. 8, no. 4, pp. 933–961, 2014, ISSN: 1937-0652.

BibTeX

462.

Fieker, Claus; Klüners, Jürgen

Computation of Galois groups of rational polynomials Journal Article

In: LMS J. Comput. Math., vol. 17, pp. 141–158, 2014.

BibTeX

463.

Levandovskyy, Viktor; Shepler, Anne V

Quantum Drinfeld Hecke Algebras Journal Article

In: Canad J Math, vol. 66, pp. 874–901, 2014.

BibTeX

2013

464.

Böhm, Janko; Decker, Wolfram; Laplagne, Santiago; Pfister, Gerhard; Steenpaß, Andreas; Steidel, Stefan

Parallel algorithms for normalization Journal Article

In: Journal of Symbolic Computation, vol. 51, pp. 99–114, 2013, ISSN: 0747-7171.

Links | BibTeX

2012

465.

Block, Florian; Gathmann, Andreas; Markwig, Hannah

Psi-floor diagrams and a Caporaso-Harris type recursion Journal Article

In: Israel J. Math., vol. 191, no. 1, pp. 405–449, 2012, ISSN: 0021-2172.

Links | BibTeX

466.

Fieker, Claus; Biasse, Jean-François

Improved techniques for computing the ideal class group and the unit group of a number field Proceedings Article

In: Kedlaya, Kiran S (Ed.): Proceedings of the ANTS-X conference, pp. 113-133, Mathematical Science Publishers, 2012.

Links | BibTeX

467.

Geck, M

Remarks on modular representations of finite groups of Lie type in non-defining characteristic Book Section

In: vol. 505, pp. 71–80, Amer. Math. Soc., Providence, RI, 2012.

BibTeX

2011

468.

Cavalieri, Renzo; Johnson, Paul; Markwig, Hannah

Wall crossings for double Hurwitz numbers Journal Article

In: Adv. Math., vol. 228, no. 4, pp. 1894-1937, 2011, ISSN: 0001-8708.

Links | BibTeX

2009

469.

Herrlich, Frank; Schmithüsen, Gabriela

Dessins d'enfants and origami curves Book Section

In: Handbook of Teichmüller theory. Vol. II, vol. 13, pp. 767-809, Eur. Math. Soc., Zürich, 2009.

Links | BibTeX

2008

470.

Gathmann, Andreas; Markwig, Hannah

Kontsevich's formula and the WDVV equations in tropical geometry Journal Article

In: Adv. Math., vol. 217, pp. 537-560, 2008.

BibTeX

2007

471.

Collins, Benoit; Mingo, James A; Sniady, Piotr; Speicher, Roland

Second order freeness and fluctuations of random matrices. III. Higher order freeness and free cumulants Journal Article

In: Doc. Math, pp. 1-70, 2007.

BibTeX

472.

Gathmann, Andreas; Markwig, Hannah

The Caporaso--Harris formula and plane relative Gromov-Witten invariants in tropical geometry Journal Article

In: Math. Ann., vol. 338, pp. 845–868, 2007.

BibTeX

473.

Gathmann, Andreas; Markwig, Hannah

The Caporaso–Harris formula and plane relative Gromov-Witten invariants in tropical geometry Journal Article

In: Math. Ann., vol. 338, pp. 845–868, 2007.

BibTeX

474.

Herrlich, Frank; Weitze-Schmithüsen, Gabriela

A comb of origami curves in the moduli space M_3 with three dimensional closure Journal Article

In: Geom. Dedicata, vol. 124, pp. 69-94, 2007, ISSN: 0046-5755.

Links | BibTeX

475.

Joswig, Michael; Sturmfels, Bernd; Yu, Josephine

Affine buildings and tropical convexity Journal Article

In: Albanian J. Math., vol. 1, no. 4, pp. 187–211, 2007, ISSN: 1930-1235.

Links | BibTeX

2006

476.

Nica, Alexandru; Speicher, Roland

Lectures on the combinatorics of free probability Book

Cambridge University Press, Cambridge, 2006.

BibTeX

2004

477.

Schmithüsen, Gabriela

An algorithm for finding the Veech group of an origami Journal Article

In: Experiment. Math., vol. 13, no. 4, pp. 459-472, 2004, ISSN: 1058-6458.

Links | BibTeX

2003

478.

Eisenbud, David; Fløystad, Gunnar; Schreyer, Frank-Olaf

Sheaf cohomology and free resolutions over exterior algebras Journal Article

In: Trans. Amer. Math. Soc., vol. 355, no. 11, pp. 4397–4426, 2003.

BibTeX

2002

479.

Abramenko, Peter; Nebe, Gabriele

Lattice chain models for affine buildings of classical type. Journal Article

In: Math. Ann., vol. 322, no. 3, pp. 537–562, 2002, ISSN: 0025-5831.

Links | BibTeX

2000

480.

Nebe, Gabriele

Invariants of orthogonal G-modules from the character table Journal Article

In: Experimental Math., vol. 9, no. 4, pp. 623–629, 2000, ISSN: 1058-6458.

BibTeX

1997

481.

Fieker, Claus

Relative Normgleichungen Book

Dissertation, TU-Berlin, 1997.

BibTeX

1996

482.

Geck, M; Hiss, G; Lübeck, F; Malle, G; Pfeiffer, G

CHEVIE - A system for computing and processing generic character tables Journal Article

In: Applicable Algebra in Engineering, Communication and Computing, vol. 7, pp. 175-210, 1996.

Links | BibTeX

0000

483.

Malle, Gunter; Moreto, Alexander; Rizo, Noelia

Minimal heights and defect groups with two character degrees Unpublished

0000.

BibTeX

483 entries « 4 of 4 »